| Catalog Number |
2N3350 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/17/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a micro-volume extension set leaked at the filter.This occurred during patient infusion.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
The user facility submitted medwatch mw5146010 for this event.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
Correction made to d5: operator of device: health professional (previously submitted as other) correction made to g1: device manufacturer name: baxter healthcare - dominican republic (previously submitted as baxter healthcare - haina) correction made to g1: device manufacturer address 1: carretera sanchez km 18.5 (previously submitted as piisa industrial park antigua) correction made to g1: device manufacturer address 2: parque industrial itabo, piisa (previously submitted as carretera sanchez km 18 1/2) additional information was added to h3, h6 and h10: h10: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.